# SDR UALA2013071604983

- Difficulty date: July 16, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 91,788 hours, 11,023 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 980 S38r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 980 AT STR 38R DRAG SPLICE FITTING FASTENER HOLE CRACKED ON SKIN.  REPAIRED IAW SRM 53-20-01, REPAIR 2, FIG 201, DETAIL III, (CAT B REPAIR.) AT BS 950-1000, STR 37R TO 39R.
